# SDR TWAA0003804

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 22,306 hours, 10,547 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160 - 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON SUB FLOOR MEMBRANE AT STA 160 TO 200, LBL 6 IN TO RBL 53 INCHES.  REPLACED SUB FLOOR MEMBRANE STA 160 TO 200, LBL 12 TO RBL 59, WITH 0.020 7075-T6, INSTALLED WITH SEALER AND 3 ROWS OF ATTACHMENT FASTENERS PER SRM 53-01, PAGE 18 FIG 4 SHEET 3.
